advertisement
Question
Posted by: kammy | 2011-06-29

morning after pill effects

Hi

I took the morning after pill on Sunday, had my period 2 weeks before that, I am so sick now nausea, incredible period pains like I cant walk but no period. Am I having a bad reaction?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Kammy

You are experiencing common side effects from the morning after pill and the pains are most likely due to your period being induced.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement